We present a case, considered to be a form of the Koebner phenomenon, of bullous pemphi-goid that was exacerbated mainly within the irradiated eld after breast conservative radio-therapy. In May 2009, a 60-year-old woman was diagnosed with bullous pemphigoid, which was treated with steroid therapy. The following month, she was diagnosed with breast cancer (invasive ductal carcinoma, pT1cN0M0). After breast conservative surgery in December 2009, conservative radiotherapy to the right breast was performed (50 Gy in 25 fractions). Portal skin showed no serious change (up to grade 1 skin erythema) and no bullous neogen-esis during conservative radiotherapy. However, 2 months after conservative radiotherapy, new blisters became exacerbated mainly within the irradiated eld but also in the area outside the irradiated eld. Increasing the dosage of oral steroid and minocycline resulted in relief of bullous pemphigoid, although patchy skin pigmentation remained especially in the irradiated skin.
ASJC Scopus subject areas